# SDR RV1R20191002466

- Difficulty date: September 30, 2019
- Submitted: October 2, 2019
- Operation: General aviation
- Filed by: RSG Aviation Inc, repair station RV1R466K
- Aircraft: N962KW
- Make and model: Bell 412EP
- Aircraft serial: 36418
- Aircraft time: 1,800 hours, 5,239 cycles
- System (JASC): 6220 · Main Rotor Head
- Part: Bearing
- Part number: 412010106101
- Condition: Separated
- Location: Main Rotor
- Part time: 1,800 hours, 5,239 cycles
- Component: Main Rotor, Bell, 412
- Component part number: 412010100133
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLETE SEPERATION OF THE PIVOT BEARING ELASTOMER FROM THE BASE. NOT VISABLE WITH THE BLADES INSTALLED, TOTAL FAIURE HAD NOT TAKEN PLACE 7.0 HOURS AGO.THIS ITEM HAS A FIRST INSPECTION INTERVAL AT 2500 HOURS, AIRCRAFT ONLY HAS 1800 BUT IS 13 + YEARS OLD RECOMEND CALANDER REQUIREMENT BE ADDED TO THE 2500 HOUR EXISTING REQUIRMENT.
